# SDR ABXA20151007190

- Difficulty date: October 7, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Fitting
- Part number: 313T1355128
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CURSORY INSPECTION, FOUND CORROSION WITHIN AREA UNDER THIRD INBD HEAT SHIELD PANEL AT LOWER AFT PYLON AREA, APPROX NAC STATION 400.  R & R CORRODED T FITTING IAW BCSF SRM 51-40-02 & DWG 313T1355.  SDR INFO, CORRODED LEVEL 2, PN 313T1355-128, PART NAME T FITTING, SN NSN, FS & BS LOCATION FROM NAC STATION 398 - 400.  ACFT WAS GNDED.
